# SDR SWAA021526

- Difficulty date: July 7, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 31,609 hours, 28,683 cycles
- Engine: Ge CFM56*
- Engine time: 40,424 hours, 29,312 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 9995M14G
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB F/A REPORTED FUMES IN CABIN.  FOUND NR 2 ENGINE HPT NOZZLE GUIDE VANES ERODED.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
